# SDR 2007UALA01984

- Difficulty date: June 12, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 54,911 hours, 29,644 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 58674
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS FAILED.  FIRST CLASS FLOOR PROXIMITY LIGHTS ARE INOP.  INVERTER M1503 BAD.  SWAPPED IN INVERTER M1580 TO CONFIRM.  REPLACED INVERTER.
